Mega Marketplace

Maxigesic Paracetamol 500mg/Ibuprofen 150mg Double Action Relief 12 Tablets

$10.99

Adding to cart… The item has been added

Description

 
Maxigesic Paracetamol 500mg/Ibuprofen 150mg Double Action Relief 12 Tablets
Maxigesic 500mg/150mg Tablet combines the power of paracetamol and ibuprofen in a unique double-action formulation for fast effective pain relief.
Developed Down Under, Maxigesic is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double-action relief for a wide range of pain symptoms, and also reduces inflammation and fever.
Maxigesic provides temporary relief of pain associated with headaches, migraine headaches, tension headaches, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, tennis elbow, sinus pain, sore throat, and aches and pains associated with colds and flu. 
Features
For the temporary relief of pain associated with:

Headache
Toothache
Backache
Muscular aches
Period pain
Arthritis
Osteoarthritis
Rheumatic pain
Cold
Flu symptoms

 
Dosage
Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every 6 hours as required, up to a maximum of 8 tablets in 24 hours.
Maxigesic is not recommended for children under 12 years of age. Keep to the recommended dose. Do not use for more than a few days at a time (adults) or longer than 48 hours at a time (children and adolescents) unless advised to by a doctor.
ARTG: AUST R 218785
Ingredient
Paracetamol 500 mg and ibuprofen 150 mg.
Contains lactose.
Specification

Available pack sizes – 12s, 24s, 30s

Dose form – Tablet

 
Warning
Maxigesic is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use can be harmful and increase the risk of heart attack, stroke, or liver damage.
Do not use Maxigesic if you:
- are pregnant or trying to become pregnant
- have a stomach ulcer
- have impaired kidney function
- have heart failure
- are allergic to paracetamol, ibuprofen, aspirin, or other anti-inflammatory medicines.
If you get an allergic reaction, stop taking it and see your doctor immediately.
Unless a doctor has told you to, do not take Maxigesic:


  • if you have asthma
  • if you are aged 65 years or over
  • with other medicines containing paracetamol, ibuprofen, aspirin, or other anti-inflammatory medicines, or with medicines you are taking regularly.
     
     
SKU:
100349480
Seller:
Mega Marketplace
Type:

Seller Policies

Documents